MAUDE Adverse Event Report: ARTHREX, INC. ACUTE AC REPAIR KIT; WASHER, BOLT NUT

ARTHREX, INC. ACUTE AC REPAIR KIT; WASHER, BOLT NUT
Model Number ACUTE AC REPAIR KIT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 09/06/2022 by a customer via email that an ar-2271 dog bone system has displaced and requires a revision surgery.This was discovered after use.Revision surgery scheduled for (b)(6) 2022.Revision surgery postponed to a later date.Per facility: " patient had surgery under my care to reconstruct his acj on (b)(6) 2022.An arthroscopically assisted reconstruction using the arthrex tight rope/ dog bone technique was used.Surgery was uneventful and post operative x-rays showed a good position of the dog bone buttons and an excellent reduction of the acj.The patient was kept in a sling for 6 weeks as per the manufacturers recommendation allowing assisted range of motion exercises of the shoulder.Active physiotherapy exercises was started after this.The reduction of the acj at the six week mark was still excellent although a few millimetres of loss of reduction was noted.His post operative recovery was uneventful and he regained full range of motion of his shoulder with the aid of the physiotherapist.He was discharged from my clinic on (b)(6) 2022 when post operative x-rays showed a well maintained reduction.In late august he noted an increases deformity of the acj and x-rays confirmed that the acj reduction had displaced by more than 100 %.The dog bone buttons were still in place and there was no evidence of ¿cut out¿ or fractures around the dog bone.".
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed based on the customer provided photo, which displays the displaced dog bone buttons.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
ACUTE AC REPAIR KIT
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19164183
Report Number1220246-2024-02248
Device Sequence Number7855544
Product Code HTN
UDI-Device Identifier00888867026605
UDI-Public00888867026605
Combination Product (Y/N)N
Initial Reporter CountryTD
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACUTE AC REPAIR KIT
Device Catalogue NumberAR-2271
Device Lot Number14656694
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown